# SDR SWAA2019110838683

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1670 EMERGENCY EXIT LIGHT DO NOT WORK. / REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHT BATTERY PACK M1670 AS PER AMM 33-51-06-960-805.
